# SDR DXTA2025061803937

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5948M
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE INTERIOR PREFLIGHT IT WAS DISCOVERED THAT THE OVERHEAD EMERGENCY  LIGHT OVER SEAT 3 WOULD NOT ILLUMINATE DURING THE EMERGENCY LIGHTS CHECK. WE ATTEMPTED TO SEE IF THE LIGHT WOULD ILLUMINATE WITH THE EMER LTS SWITCH IN THE ON POSITION AND IT STILL WOULD NOT ILLUMINATE. HOWEVER, THE LIGHT BULB DOES ILLUMINATE IF YOU USE THE OVERHEAD LIGHTS BUTTON AT THE SEAT. IT JUST DOES NOT TURN ON BY THE EMER LTS BUTTON IN ARM OR ON. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY IAW CE-680A AMM 33-50-06 OPS CHECK GOOD
